# SDR USAA2011101700039

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 55,312 hours, 36,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON FRAME AT BS 500E, BETWEEN S20L TO S21L.  REPAIRED FRAME AT BS 500E, BETWEEN S20L TO S21L IAW B737-400 SRM 53-00-07.
